# SDR JGVR20180201001

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 13,207 hours, 10,479 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Closeout Panel
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CLOSEOUT PANEL IS SEVERELY CORRODED ON THE INSIDE, AROUND THE OIL SERVICE DOOR LATCHES,  AND AROUND THE CAMLOCKS. REMOVED CORRODED APU ACCESS DOOR ASSY. AND INSTALLED NEW APU ACCESS DOOR ASSY IAW MM 52-40-02.
